# SDR AALA202212021100

- Difficulty date: December 1, 2022
- Submitted: December 2, 2022
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 64,490 hours, 26,803 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT RIGHT DOOR FLIGHT ATTENDANTÏ¿½S EMERGENCY FLASHLIGHT LED DOES NOT FLASH. REPLACED FLASHLIGHT BATTERY REF AMM 25-64-00.
